Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 75, Issue 1, 2000
Metadata
 

On the equivariant structure of ideals in abelian extensions of local fields (with an appendix by W. Bley)
David Burns
pp. 1–44
Abstract | Full-Text PDF (539 KB) | Metadata

Skeins, SU(N) three-manifold invariants and TQFT
W.B R. Lickorish
pp. 45–64
Abstract | Full-Text PDF (340 KB) | Metadata

Billiards on rational-angled triangles
Richard Kenyon and John Smillie
pp. 65–108
Abstract | Full-Text PDF (477 KB) | Metadata

Combinatorial volume preserving flows and taut foliations
D. Gabai
pp. 109–124
Abstract | Full-Text PDF (341 KB) | Metadata

The explicit general solution of trivial Monge-Ampère equation
V. Ushakov
pp. 125–133
Abstract | Full-Text PDF (255 KB) | Metadata

The skein relation for the $ (\frak g_2,V) $-link invariant
A.-B. Berger and I. Stassen
pp. 134–155
Abstract | Full-Text PDF (390 KB) | Metadata

Lusternik--Schnirelman theory for closed 1-forms
M. Farber
pp. 156–170
Abstract | Full-Text PDF (296 KB) | Metadata

Improper actions and higher connectivity at infinity
K. S. Brown and John Meier
pp. 171–188
Abstract | Full-Text PDF (328 KB) | Metadata

Nonexistence of certain complete minimal surfaces with planar ends
J. Choe and M. Soret
pp. 189–199
Abstract | Full-Text PDF (227 KB) | Metadata